Show simple item record

dc.contributor.authorTunc, Cemil ( Orcid Icon 0000-0003-2909-8753 )
dc.contributor.authorTunc, Ercan ( Orcid Icon 0000-0001-8860-608X )
dc.date.accessioned2021-07-20T15:52:03Z
dc.date.available2021-07-20T15:52:03Z
dc.date.issued2006-09-11
dc.identifier.citationTunç, C., & Tunç, E. (2006). Instability results for certain third order nonlinear vector differential equations. Electronic Journal of Differential Equations, 2006(109), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13982
dc.description.abstract

Our goal in this paper is to obtain sufficient conditions for instability of the zero solution to the non-linear vector differential equation

X˙˙˙ + F(X, Ẋ) Ẍ + G(Ẋ) + H(X) = 0.

An example illustrates the results obtained.

dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectInstabilityen_US
dc.subjectLyapunov's second (or direct) methoden_US
dc.subjectNonlinear differential equations of third orderen_US
dc.titleInstability results for certain third order nonlinear vector differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record